the lowest of vitamin D number is 32--my lab showed number 4. My doctor perscribed 50,000 units softgel once a week for 3 months (starting out)--what causes this type of deficieny and what other aspects of my health it wil affect?
9 Oct 2009
i was also diagnosed with vit d deficiency. it's caused by insufficient sunlight exposure and low vit d intake in your diet. you should eat lots of fish, eggs and milk. the main symptoms you may experiece will be fatigue and joint pain mostly in your hands, feet and back. hips and knees may ache too. just make sure you get enough sunlight exposure (minumum of 20 mins a day on bare skin), take your supplements, eat the food mentioned and follow up with your doc to check on your vit d level. i hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Two years ago I was prescribed Drisdol--50,000 units two pills at a time every two weeks. I had flu like symptoms and fatigue--so bad it left me ...
1 answer • 14 Jul 2011
I have been dx'd by my Dr & have stared taking supplemental vit D - 50,000 iu weekly. Doing some internet searching, I see there are many ...
3 answers • 20 Mar 2013